# SDR UIEA2021052601180

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,031 hours, 12,517 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 105712
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER SEAT O2 INOP( PLACED ITEM ON DMI 147544 IAW MEL 25-11-02-01A CAT A. DUE 2 FLIGHT DAYS. AUTH: JD 0438L  CVG, 26MAY, LP 1306002, ITEM M3: REMOVED AND REPLACED IST. OBS O2 MASK ASSY IAW B767 AMM 35-11-51. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI 147544. PLACARDS REMOVED. MCC NOTIFIED. T.I.: 1239Z YK. )
